# SDR USAA2010111092578

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 38,550 hours, 14,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 74 - SEA - EEL - EMERGENCY AISLE LIGHT LENS IS MISSING AT ROW 9R.  MAINTENANCE INSTALLED NEW EMERGENCY AISLE LIGHT LENS AT ROW 9R.
